Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
13478SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 134/78 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 134 mmHgDBP 78 mmHg
MAP = mmHg
2.Easy
47 kg176 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 47 kg and is 176 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

47 kg176 cm
BMI = kg/m²
3.Medium
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 9/min, SpO₂ 94% on room air, blood pressure 100/60 mmHg, pulse 70/min, alert, temperature 38.4 °C. What is the NEWS2 total score?

RR 9SpO₂ 94%airSBP 100HR 70AT 38.4 °C
NEWS2 =
4.Medium
10156SBPDBPmmHgHR 107/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 107/min and a blood pressure of 101/56 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 107/minBP 101/56 mmHg
SI =
5.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 26/min, SpO₂ 92% on room air, blood pressure 110/66 mmHg, pulse 58/min, newly confused, temperature 35.5 °C. Which clinical risk group does the patient fall into? Click it.

RR 26SpO₂ 92%airSBP 110HR 58CT 35.5 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 125 kg and is 158 cm tall. Calculate the BMI and click the WHO weight category.

125 kg158 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. MAP = 97 mmHg
  2. 2. BMI = 15.2 kg/m²
  3. 3. NEWS2 = 5
  4. 4. SI = 1.06
  5. 5. high
  6. 6. obesity class III

Full step-by-step solutions: practise this topic on examproblems.com.